Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Viral fever, cough, yellow green sputum. On rotocaps, januvia medication. History of asthma, diabetes. Treatment?

My mother was under treatment for asthma and diabetics from 17th April. She took rotocaps for asthma and januvia 50 mg (daily one) for diabetics. She became alright in 2 weeks. sugar level became normal and asthma was under control. On 4th may she got viral fever and cough . We met a doctor and he gave few medicines. (asthalin Expectorant, Dolo 650, Combitide 250, zostum O and montek LC. But cough increased and the sputum became yellow and sometimes greenish. I took her to hospital again (another doctor) , he gave another medicines. she has taken the medicines 2 times now. but even now the cough has not yet reduced. She is not to lie down. she hasnt slept from last 5 days. her body, throat and head is paining because of the cough. A lot of sputum is coming. Please tell me why her cough is not coming down, why she is not responding. please help
Asked On : Sat, 12 May 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
recheack blood suger levels as they get disturbed on getting infection.greenish sputum is suggestive of atypical infection & hence antibiotics need to be changed.
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor